Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 87, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 4:13 PM CDT for Comanche County, Eastland County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 4:13 PM CDT (21:13 UTC)
- Expired
- Mar 30, 2016, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Comanche County, TX, Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 65 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:20 PM CDT | HAIL 1 | Gorman, TX | DELAYED REPORT.... QUARTER SIZE HAIL REPORTED IN WEST SIDE OF GORMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
364
WUUS54 KFWD 302113
SVRFWD
TXC093-133-302215-
/O.NEW.KFWD.SV.W.0087.160330T2113Z-160330T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COMANCHE COUNTY IN CENTRAL TEXAS...
CENTRAL EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF RISING STAR...OR 15 MILES SOUTH OF EASTLAND...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DE LEON...GORMAN...RISING STAR AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3245 9848 3230 9847 3226 9855 3205 9840
3187 9878 3206 9891 3208 9893 3208 9894
3227 9907
TIME...MOT...LOC 2112Z 246DEG 32KT 3217 9886
HAIL...1.25IN
WIND...60MPH
$$
DUNN2 follow-up statements
813
WWUS54 KFWD 302146
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT WED MAR 30 2016
TXC093-133-302215-
/O.CON.KFWD.SV.W.0087.000000T0000Z-160330T2215Z/
COMANCHE TX-EASTLAND TX-
446 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN COMANCHE AND SOUTHEASTERN EASTLAND COUNTIES...
AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF
GORMAN...OR 14 MILES SOUTHEAST OF RANGER...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DE LEON AND GORMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3245 9848 3230 9847 3226 9855 3205 9840
3187 9878 3215 9871 3235 9880
TIME...MOT...LOC 2146Z 246DEG 32KT 3229 9853
HAIL...1.25IN
WIND...60MPH
$$
BAIN765
WWUS54 KFWD 302200
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT WED MAR 30 2016
TXC093-133-302209-
/O.CAN.KFWD.SV.W.0087.000000T0000Z-160330T2215Z/
COMANCHE TX-EASTLAND TX-
500 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COMANCHE AND
SOUTHEASTERN EASTLAND COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3245 9848 3230 9847 3226 9855 3205 9840
3187 9878 3215 9871 3235 9880
TIME...MOT...LOC 2158Z 246DEG 32KT 3234 9840
$$
BAINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 30, 2:43 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT WED MAR 30 2016 .DISCUSSION... EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION. OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS POTENTIAL WILL CONTINUE TO BE MONITORED. CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE OVERNIGHT. BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20 PERCENT. AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. DUNN && .AVIATION... /ISSUED 1247 PM CDT WED MAR 30 2016/ THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST. THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS AND VERY STRONG GUSTY WINDS. THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 75 49 63 44 / 50 10 5 20 10 WACO, TX 60 76 49 64 43 / 40 5 5 20 10 PARIS, TX 60 74 46 64 41 / 70 10 5 10 10 DENTON, TX 54 73 43 62 40 / 40 5 5 10 10 MCKINNEY, TX 57 73 44 63 41 / 60 10 5 20 10 DALLAS, TX 60 75 48 63 45 / 50 10 5 20 10 TERRELL, TX 60 73 48 65 43 / 70 10 5 20 10 CORSICANA, TX 63 76 51 66 45 / 60 10 5 20 10 TEMPLE, TX 62 78 50 65 44 / 30 5 5 20 10 MINERAL WELLS, TX 53 74 44 62 39 / 20 5 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A FEW TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH THIS EVENING.
In the hours before
Special weather statement, Mar 30, 3:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT WED MAR 30 2016
TXZ100-302030-
YOUNG TX-
309 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YOUNG COUNTY UNTIL
330 PM CDT...
AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELBERT...OR 13 MILES EAST OF THROCKMORTON...MOVING NORTHEAST AT 10
MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY AND NEWCASTLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3338 9895 3340 9892 3340 9876 3322 9867
3317 9894 3320 9896
TIME...MOT...LOC 2009Z 246DEG 9KT 3325 9897
92Local storm report, Mar 30, 3:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL PARADISE 33.15N 97.65W
03/30/2016 E1.00 INCH WISE TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAILLocal storm report, Mar 30, 3:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 6 SE VAN 32.46N 95.58W
03/30/2016 E1.00 INCH VAN ZANDT TX BROADCAST MEDIALocal storm report, Mar 30, 3:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 12 N STRAWN 32.72N 98.50W
03/30/2016 E1.00 INCH PALO PINTO TX TRAINED SPOTTERLocal storm report, Mar 30, 4:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL GORDON 32.55N 98.37W
03/30/2016 E1.00 INCH PALO PINTO TX PUBLICLocal storm report, Mar 30, 4:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 13 NNW GORDON 32.55N 98.37W
03/30/2016 E1.00 INCH PALO PINTO TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:18 PM CDT | Wind Advisory | FWD | Bell, Collin, Cooke, Dallas, Denton, Ellis and 16 more | 4 hr |
| Mar 30, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 20 min |
| Mar 30, 1:46 PM CDT | Special Weather Statement | FWD | Henderson | 14 min |
| Mar 30, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 67 min |
| Mar 30, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 40 min |
| Mar 30, 2:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 64 min |
| Mar 30, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Mar 30, 3:09 PM CDT | Special Weather Statement | FWD | Young | 21 min |
| Mar 30, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 30, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Mar 30, 4:32 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Mar 30, 4:49 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 30, 4:58 PM CDT | Special Weather Statement | FWD | Hamilton | 47 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 42 min |
| Mar 30, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| Mar 30, 5:15 PM CDT | Tornado Warning | FWD | Johnson | 15 min |
| Mar 30, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 63 min |
| Mar 30, 5:52 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 3 hr |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 63 min |
| Mar 30, 6:05 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 65 min |
| Mar 30, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 41 min |
| Mar 30, 6:42 PM CDT | Flash Flood Warning | FWD | Hamilton | 2 hr |
| Mar 30, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.